# SDR QXEA0300085

- Difficulty date: January 14, 2003
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 8,056 hours, 11,488 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA ON FLIGHT 2251- GPWS CAUTION LIGHT ILLUMINATED IN FLIGHT.  COMPLIED WITH CHECKLIST.  PERFORMED EGWPS TEST WITH NO DEFECTS NOTED. NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
